Pełnotekstowe zasoby PLDML oraz innych baz dziedzinowych są już dostępne w nowej Bibliotece Nauki.
Zapraszamy na


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników


2007 | 5 | 2 | 397-414

Tytuł artykułu

Global attractivity, oscillation and Hopf bifurcation for a class of diffusive hematopoiesis models

Treść / Zawartość

Warianty tytułu

Języki publikacji



In this paper, we discuss the special diffusive hematopoiesis model $$\frac{{\partial P(t,x)}}{{\partial t}} = \Delta P(t,x) - \gamma P(t,x) + \frac{{\beta P(t - \tau ,x)}}{{1 + P^n (t - \tau ,x)}}$$ with Neumann boundary condition. Sufficient conditions are provided for the global attractivity and oscillation of the equilibrium for Eq. (*), by using a new theorem we stated and proved. When P(t, χ) does not depend on a spatial variable χ ∈ Ω, these results are also true and extend or complement existing results. Finally, existence and stability of the Hopf bifurcation for Eq. (*) are studied.

Słowa kluczowe










Opis fizyczny




  • National University of Defense Technology
  • National University of Defense Technology


  • [1] J. Chern and S. Huang: “Global stability in delay equation models of haematopoiesis”, Proc. Natl. Counc. Roc (A), 24(4), (2000), pp. 293–300.
  • [2] K. Cooke, P. van den Driessche and Xingfu Zou: “Interaction of maturation delay and nonlinear birth in population and epidemic models”, J. Math. Biol., Vol. 39, (1999), pp. 332–352.
  • [3] T. Ding: “Asymptotic behavior of solution of some retarded differential equations”, Scientia Sinica (A), 25(4), (1982), pp. 363–370.
  • [4] K. Gopalsamy, N. Bantsur and S. Trofimchuk: “A note on global attractivity in models of hematopoiesis”, Ukrainian Math. J., Vol. 50, (1998), pp. 3–12.
  • [5] K. Gopalsamy: Stability and oscillations in delay differential equations of population dynamics, Kluwer Academic Press, Boston, 1992.
  • [6] K. Gopalsamy, M.R.S. Kulenovic and G. Ladas: “Oscillation and global attractivity in models of hematopoiesis”, J. Dyn. Diff. Eqns, Vol. 2, (1990), pp. 117–132.
  • [7] K. Gopalsamy and P. Weng: “Global attractivity and level crossing in model of Hematopoiesis”, Bulletin of the Institute of Mathematics, Academia Sinica, Vol. 22, (1994), pp. 341–360.
  • [8] J. Hale and N. Sternberg: “On set of chaos in differential delay equations”, J. Comput. Phys., Vol. 77, (1988), pp. 221–239.
  • [9] J.K. Hale and S.M. Verduyn Lunel: Introduction to Function Differential Equations, Springer-verlag, 1993.
  • [10] B.D. Hassard, N.D. Kazarinoff and Y.H. Wan: Theory and Appliation of Hopf bifurcation, Cambridge University Press, London, 1981.
  • [11] D. Henry: Geometrictheoryofsemilinearparabolicequations, Lecture Notes in Math., Vol. 840, Springer-Verlag, Berlin-Heidelberg, 1981
  • [12] D.Q. Jiang and J.J. Wei: “Existence of positive periodic solutions for Volterra integro-differential equations”, Acta Mathematica Scientia, Vol. 21B(4), (2002), pp. 553–560.
  • [13] D.Q. Jiang and J.J. Wei: “Existence of positive periodic solutions of nonautonomous differential equations with delay(in Chinese)”, Chinese Annals of Mathematics, 20A(6), (1999), pp. 715–720.
  • [14] G. Karakostas, Ch.G. Philos and Y.G. Sficas: “Stable steady state of some population models”, J. Dyn. Diff. Eqns, Vol. 4(1), (1992), pp. 161–190.
  • [15] Y. Kuang: Delay differential equations with applications in population dynamics, Academic Press, New York, 1993.
  • [16] M.R.S. Kulenovic and G. Ladas: “Linearized oscillations in population dynamics”, Bull. Math. Bio., Vol. 49, (1987), pp. 615–627.
  • [17] M.R.S. Kulenovic, G. Ladas and A. Meimaridou: “On oscillation of nonlinear delay differential equations”, Quart. Appl. Math., Vol. 45, (1987), pp. 155–164.
  • [18] G.S. Ladde, V. Lakshmikantham and B.G. Zhang: Oscillation Theory of Differential Equations with Deviating Arguments, Marcel Dekker, New York, 1987.
  • [19] G. Ladas and I.P. Stavroulakis: “Oscillations caused by several retarded and advanced argument”, J. Differential Equations, Vol. 44, (1982), pp. 134–152.
  • [20] E. Liz, M. Pinto, V. Tkachenko and S. Trofimchuk: “A global stability criterion for a family of delayed population models”, Quarterly of Applied Mathematics, Vol. 63, (2005), pp. 56–70.
  • [21] E. Liz, E. Trofimchuk and S. Trofimchuk: “Mackey-Glass type delay differential equations near the boundary of absolute stability”, Journal of Mathematical Analysis and Applications, Vol. 275, (2002), pp. 747–760.
  • [22] J. Luo and J. Yu: “Global asymptotic stability of nonautonomous mathematical ecological equations with distributed deviating arguments(in Chinese)”, Acta Mathematica Sinica, Vol. 41, (1998), pp. 1273–1282.
  • [23] A. Makroglou and Yang Kuang: “Some analytical and numerical results for a nonlinear Volterra integro-differential equation with periodic solution modeling hematopoiesis”, Proceedings of Hercma, 2005.
  • [24] M.C. Mackey and L. Glass: “Oscillation and chaos in physiological control system”, Science, Vol. 197, (1977), pp. 287–289.
  • [25] R. Redlinger: “On Volterra's population equation with diffusion”, SIAM J. Math. Anal, Vol. 16, (1985), pp. 135–142.
  • [26] R. Redlinger: “Exitence-theorems for Semiliner parabolic Systems with Functional”, Nonlinear Anal. TMA., Vol.8, (1984), pp. 667–682.
  • [27] S.H. Saker: “Oscillation and global attractivity in hematopoiesis model with periodic coefficients”, Applied Mathematics and Computation, Vol. 142, (2003), pp. 477–494.
  • [28] S.H. Saker: “Oscillation and global attractivity in hematopoiesis model with delay time”, Applied Mathematics and Computation, Vol. 136, (2003), pp. 241–250.
  • [29] K. Schmitt: “Oscillation in nonlinear differential-delay equations, Resear Notes in Mathematics”, In: F. Kappel and W. Schappacher (Eds.): Abstract Cauchy Problems and Functional Differential Equations,Pitman Advanced Publishing Program, Boston, Lonton, Melbourne, 1981, pp. 191–211.
  • [30] M.M.A. Sheikh, Zaghrout and A. Ammar: “Oscillation and global attractivity in delay equation of population dynamics”, Appl. Math. Comput., Vol. 77(2–3), (1996), pp. 195–204.
  • [31] H. Smith: Monotone Dynamical Systems, AMS Surveys andMonographs Providence, Hode Island, 1995.
  • [32] C.C. Travis and G.F. Webb: “Existence and stability for partial functional differential equations”, Trans. Amer. Math. Soc., Vol. 200, (1974), pp. 395–418.
  • [33] C.C. Travis and G.F. Webb: “Partial differential equations with deviating arguments in the time variable”, J. Math. Anal. Appl., Vol. 56, (1976), pp. 397–409.
  • [34] A. Wan, D.Q. Jiang and X.J. Xu: “A new existence theory for positive periodic solutions to functional differential equations”, Computers and Mathematics with Applications, Vol. 47, (2004), pp. 1257–1262.
  • [35] P. Weng and M. Liang: “The existence and behavior of periodic solution of Hematopoiesis model”, Mathematica Applicate, Vol. 8(4), (1995), pp. 434–439.
  • [36] P. Weng: “Asymptotic stability for a class of integro-differential equations with infinite delay”, Matheamtica Applicta, Vol. 14(1), (2001), pp. 22–27.
  • [37] P. Weng: “Global attractivity of periodic solution in a model of Hematopoiesis”, Computers and Mathematics with Applications, Vol. 44, (2002), pp. 1019–1030.
  • [38] P. Weng and Z. Dai: “Global attractivity for a model of hematopoiesis(in Chinese)”, Journal Of Southchina Normal University, Vol. 2, (2001), pp. 12–19.
  • [39] Jianhong Wu: Theory and Appliation of Partial Functional Differential Equation, Applied Mathematical Sciences, Vol. 119, Springer, 1996.
  • [40] Yuanjie Yang and Joseph. W.H. So: “Dynamics for the Diffusive Nicholson's Blowflies Equation. Proceeding of the International Conference on Dynamical Systems and Differential Equation” (Springfiled, Missouri, U.S.A. M29-June, 1996), Volume II: Wenxiong Chen and Shou Chucan Hu (Eds.): An added Volumeto discrete and continuous Dynamical Systems, 1998, pp. 333–352. Reaction-Diffusion Equation with time delay:Theory, Appliation and Numericalsimulation.
  • [41] Qixiao Ye and Zhengyuan Li: Introduction to the reaction-diffusion equation(in Chinese), Scienc Press, Benjing, 1990.
  • [42] Xiaoqiang Zhao: Dynamical Systems in Population Biology, Springer, New York, 2003.

Typ dokumentu



Identyfikator YADDA

JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.